# SDR CHQA200900243

- Difficulty date: November 11, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145569
- Aircraft time: 21,065 hours, 17,521 cycles
- Engine: Allsn AE3007A
- Engine time: 21,659 hours, 18,358 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: 7001840937
- Part serial: 0703D543
- Condition: False Indication
- Location: Nr 1
- Part time: 9 hours, 9 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB RECEIVED TOO LOW TERRAIN WARNINGS AT 4,000 FT AND ELECTED TO RETURN TO CMH FOR MAINTENANCE.  DURING DESCENT RECEIVED DON'T SINK, TERRAIN, SINK RATE, PULL-UP CONTINUOUSLY.  THE AIRCRAFT LANDED IN CMH WITHOUT INCIDENT.  MAINTENANCE FOUND THAT WITH RADIO ALTIMETER 1 IN COMMAND THE RADIO ALTIMETER READINGS WOULD DIFFER.  THE NR 1 RADIO ALTIMETER WAS REPLACED AND AN EGPWS/WINDSHEAR TEST WAS PERFORMED WITH NO DEFECTS NOTED.
